# SDR UIEA2021021600327

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,077 hours, 21,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VAL EICAS AND VALVE ANNUNCIATOR ON EQUIP COOLING PANEL ILLUMINATED AFTER LANDING.  THEY DID NOT EXTINGUISH UNTIL SHUTOFF DOWN.  PERFORMED OPS TEST PER AMM 21-58-00 OPS CHK GOOD.
